# SDR ASAA0080036

- Difficulty date: January 18, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND LIGHTNING STRIKE DAMAGE WAS FOUND ON FUSELAGE SKIN AT FS 618, LONGERON 19L.  BLENDED DAMAGED AREA AND INSTALLED INTERNAL DOUBLER IAW DC9 SRM 53-04, FIG 38.  (M)
